# SDR 2003F00147

- Difficulty date: February 6, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1159CE5000163
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CABIN WINDOW RIGHT SIDE, HAS CRACKING AT 6:00 POSITION OF OUTER PANEL.  KNOWN OCCURRING CONDTION OF G-V CABIN WINDOW OUTER PANE.  REPLACED NR 4 CABIN WINDOW RIGHT SIDE.  (M)
